# SDR WRLA200422

- Difficulty date: May 11, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 60007446
- Part serial: MAY80379
- Condition: Failed
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT N14075 FLIGHT 8012 FROM LIRN TO KNGU, DURING THE LANDING AT THE KNGU THE RIGHT OUTBOARD ANTI-SKID FAIL LIGHT ILLUMINATED IN FLIGHT.  DUE TO THE SHORT RUNWAY AT KNGU THE CREW DECIDED TO LAND AT KNTU.  AT THE KNTU MAINTENANCE REMOVED & REPLACED THE ANTI-SKID CONTROL UNIT, OP'S CHECKED NORMAL.
